MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC CROSSCOUNTY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

COVIDIEN LP - SUPERDIMENSION INC CROSSCOUNTY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number SDATSW01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Pleural Effusion (2010); Chronic Obstructive Pulmonary Disease (COPD) (2237)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient had two weeks of breathlessness.It began on (b)(6) and continued until the 15th when the patient went to the hospital.The computed tomography (ct) showed 3cm pleural effusion, and saturation of 96% on room air.The patient was admitted for ultrasound guided airway and treatment of chronic obstructive pulmonary disease (copd) exacerbation.The ultrasound showed very small fluid, the small pleural effusion was determined to be probably related to the ablation procedure, because the ablation zone reached the lung surface, mil/or nil was aspirated.The patient was given antibiotics and steroids.The copd exacerbation was seen to be possibly related to the ablation procedure, but the patient normally gets that with hot weather and it happened 2 weeks after discharge, it was treated with antibiotics and steroids.The patient condition improved and was then discharged.The patient was hospitalized from (b)(6) 2020 - (b)(6) 2020.

Brand Name
CROSSCOUNTY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key10399459
Report Number3004962788-2020-00044
Device Sequence Number2880658
Product Code EOQ
UDI-Device Identifier10884521539723
UDI-Public10884521539723
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142934
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2020
Device Model NumberSDATSW01
Device Catalogue NumberSDATSW01
Device Lot Number511395
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR